# SDR SIMA20160613002

- Difficulty date: June 13, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 37,180 hours, 32,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY LT INOPERATIVE.  RELAMPED RT OVERWING EMERGENCY LIGHT IAW AMM 33-50-07-000-801 AND 33-50-07-400-801.  OPS CHECK GOOD.
